I had been stable for about 7-8 years on 200mcg levo. About 4m ago my family practioner said I needed to lower my dose d/t my T3 and TSH. He changed it to 175mcg, then 2m later again (d/t labs) said it needed to be lower to 150mcg. Now 2m later I have low blood pressure, even orthostatic hypotension even. Also feel an increase sensitivity to cold and have horrible horrible leg/ feet cramps 4 out of 7 nights a week. Just recently seen my doc and he says my T3 and TSH are in the mid normal range. I am at a loss, I have never had any kind of ortho hypotension or these very bad leg cramps. I am 43 and I have been taking thyroid levo for about 18 yrs. My doc even checked all kinds of labs because of the cramps to check sodium,mag, calc everything. Labs show all is well, but all is not. The only change I have had is this steady decline in my Levo. Can you give your view on this? Please....
Muscle cramps can sometimes be seen in thyroid dysfunction. Would try to keep the TSH in the low normal range and consider adding T3 therapy, 5 µg of Cytomel once a day, for example to see if this may help the cramps. Muscle cramps could have other causes of course as well. If these are happening primarily when you're trying to sleep at night then it could be a variant of restless leg syndrome.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.